# SDR 07FDEA02947

- Difficulty date: August 16, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 31,886 hours, 16,021 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT 32 RT DENT IN SKIN, RIB 48 DENT IS ACCEPTABLE AS IT IS, FASTENER CHANGED TO TO NAS1739E5, APPROVED BY EA 6-5740-112472 AND RAS/FOK/183/2007 ISS A.
